# SDR MASA200400126

- Difficulty date: March 3, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 14,788 hours, 10,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AE20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS WERE INOP.  MX FOUND THE EMERGENCY LIGHT SWITCH HAD BEEN LEFT ON.  ALL BATTERIES WERE DRAINED.  MX REPLACED ALL 4 BATTERY PACKS.  OP CHECKS GOOD.
